Has Anyone Experienced Thrush With Savella?

Updated
lrtoo Says:

I am just curious as to whether or not anyone else had possibly experienced thrush while taking Savella. I finished a 3 week course of antibiotics and then started Savella about a week after finishing the meds. About a week after I started the medication I suddenly felt as if I was swallowing something in the back of my throat. I thought I had severe dry mouth. I went to the doctor to only find that I had thrush. They chalked it up to the fact I had been on clyndamyacin then went on a week course of Levaquin back to back. I then went on Dyflucan for seven days, but it did not seem to help at all. The doctor then prescribed me another week long dose of Dyflucan along with me taking probiotics and yogurt everyday it still seemed after 11 days it was still out of control. I discontinued the Savella and finished my Dyflucan. For a total of 16 days of the Dyflucan. It seemed that when I stopped the Savella my mouth became much better. I went back to my nuero doc and he wants me to start over fresh sinc I have been off of the Savella for a total of almost 2 weeks. I asked him to prescribe me Dyflucan just in case. I will wait 1 more week before I start it up again. The pain was terrible coming off of the medicine as Savella did work wonders on my pain overall. If this side effect is in fact a problem with Savella I will be greatly disappointed because I had energy and hope. I have been tested for every kind of immune problem possible and all my tests are normal, so the only two things it can be is, Savella or the antibiotics. I am curious though, has anyone else had anything remotely similar to what I had experienced or am I the only one?

8 Replies

Earliest Newest Votes
1
Verwon Says:

Your doctor is right and it was more than likely caused by the antibiotic, rather than the Savella, it is very common for antibiotics to cause Thrush, which is an oral yeast infection.

The Savella, however, may have contributed to the problem, because it can cause dry mouth, which allows the bacteria to sit in your mouth longer, giving it more time to grow and worsen. So, that could be why you greatly improved, after you stopped taking it.

https:/­/­www.medschat.com/­wiki/­Diflucan/­

https:/­/­www.medschat.com/­wiki/­Savella/­

Is there anything else I can help with?

Was this helpful? 0
2
Emmy40 Says:

Let me tell you about my NIGHTMARE while on Savella. I started out with the inside of my mouth peeling, then what I thought (and MD confirmed) was thrush. Then I had major gastrointestinal problems like acid reflux, chest pain, bloated, nauseated 24/7. Had my gallbladder removed per MD request....symptoms remained. After a year of being violently ill, my psychiatrist asked "could it be the Savella?" I stopped taking it and guess what?? That is exactly what was causing me all the problems. I am furious that I lost a year of my life over this nasty drug. If a lawsuit ever come out against it, be assured that I WILL BE a part of it.

Was this helpful? 0
3
HateSavella Says:

I completely understand what you are going through. Savella has ruined my life.

Was this helpful? 0
4
missmissy Says:

Yes i had to stop taking it.. the medicine for the thrust would take it away but a few days later it was back..

Was this helpful? 0
5
Mimi Says:

I had taken Savella for fibroymaylgia and I'd never in my entire life had experienced such horrific pains. Within 24 hours of taking this drug my blood pressure was in dangerous levels of 180 / 112, and severe chest pains that felted like a heart attack. I also had major migraines and bad headaches for days. Within one week I was in the emergency room 3 times (twice by Ambulance) because the pains were so violently that it crippled me where I couldn't walk, talk, and felt very fatigue and weakness all over my body. After 3 weeks on Savella my doctor suggested that I stopped and once I did I'd gradually began to get my strength back. Unfortunately, this drug has marked me for life.

Was this helpful? 0
6
Murped Says:

Hi, I also had bad infections and developed a heart condition on Savella. I just picked your post from all the others because I want to join or maybe start litigation against Forest Labs, but since I didn't die from it or wind up in the ICU I don't know how to initiate one.

Was this helpful? 0
7
Murped Says:

So many ppl ask about a legal case. I have had everything from a permanent heart condition to extreme infections while on Savella, but how can we initiate litigation? I checked with a lawyer, but nothing has been started for this drug that was recalled in Europe.

Was this helpful? 0
8
SayWhat Says:

@Murped, and all the others who have been Savella. I believe that each of you can report the nasty effects of Savella to the FDA.

Was this helpful? 0

More Discussions:

Travacor Has anyone experienced insomnia with Travacor

I have been taking Travacor for a couple of months and started to have difficulty staying asleep. I now cannot fall aspe...

4 REPLIES
Anyone Experienced With 10 Mg Generic Clonazepam Tabs

10 mg. clonazepam? How about yellow,scored tabs with "M" inscription? ## Clonazepam is not available in a 10mg d...

4 REPLIES
Viibryd with Midol caused terrible panic attack- anyone experienced anything similar?

I have been taking Viibryd for a few of months. I started with the sample pack, and have been taking 40 mg. for the past...

3 REPLIES
has anyone experienced any hearing loss while taking viibryd

I've been taking Viibryd for about 2 months. All of a sudden I have hearing loss in my right ear. My doctor has me o...

6 REPLIES
My Son Experienced Extreme Gastric Upset While Taking Gabapentin And Sertraline Has Anyone Ever This

My son experiences anxiety and chronic pain, the pain is a result of nerve damage and muscle atrophy. He experienced sev...

4 REPLIES
Diarrhea For 2 Months Following Two PETCT scans each time Has Anyone Else Experienced This

It can't be a coincidence that I had, and am now having again, diarrhea following each of the last 2 PET CT scans th...

1 REPLY
Has Anyone Taken Savella And Viibryd Together

I have just increased dosage of viibryd to 40mg from 20. i have ms, fibromyalgia, and epstein barr. does anyone know tak...

5 REPLIES
experienced increased potassium with Multaq?

Atere 3 months of Multaq, I began to run dangerously high potassium levels, not low! Any other similar experiences? ## I...

3 REPLIES
After 6 Days Of Taking Neo Penotran I Have Experienced Bleeding And The 7th Day Am Back With Yellowish Green Discharge Again Havent Gone

I have been treated with BV earlier this year, and my bf and I had contact 3 weeks ago. after a few days, I noticed my v...

6 REPLIES
can't afford savella no ins. anymore but cousin with fibro has extra supply of lyrica to give me. is it the same & safe to try....im in pain & despera

can't afford savella no ins. anymore but cousin with fibro has stopped taking lyrica and is willing to give me a sup...

4 REPLIES